Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Trying to conceive, missed periods. Taking duphaston medication twice a day. History of irregular periods, PCOS. Chances of pregnancy?

I am taking duphastone for the third day now. My OB instructed me to take it for 10 days twice a day. I am trying to conceive, and missed the period last month. My period is irregular and I have PCOS too. Took provera for three months in January to March, and been on my own since March. I am confused. Will I get pregnant after taking Duphastone? Please help. THank you!
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
sometimes irregular periods could be because of deficiency of hormones,
so duphaston which is a progesterone will help in resuming regular cycles,
and also it will help in implantation and continuation of pregnancy in case of fertilization,
so you have to continue the tablet and plan intercourse around the time of ovulation which will increase the chances of pregnancy.
take care.
Answered: Fri, 13 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor